## **Event: Nationals Itinerary**

## Saturday, 4 May 2024

**ATTIRE TO PACK**: SILVER Jersey, OG Jersey, Jeans, Black Shorts, Normal Shoes, Practice Corframs, Nondescript Civilian Attire

Competing Cadets When Not In Uniform: SILVER Jersey (Females in OG) & Jeans

- [] 5:00 a.m. Female Hair Preparation Begins (5am Best, Vasquez)
- [] AFTER WAKE UP BREAKFAST (Females Eat As Available)
- [] 6:00 a.m. Arrive to Arena for Peuplie, B. Best + Clement Hair
- [] 6:15 a.m. REMAINING REG TEAM Meet In Lobby
- [] 6:30 a.m. REMAINING REG TEAM Depart Hotel
- [] 6:45 a.m. REMAINING REG TEAM Arrive to Arena
- [] 7:24 a.m. (~48 MINS BEFORE WARM UP) Hygiene & Dress Out, Recon/Filming
- [] 8:15 a.m. (~24 MINS BEFORE SHOW TIME) REG Warm-Up on 33 SCHEDULED
  - [] Inspection Arms, 15-Count on Met
- [] 8:30 a.m. REG Warm-Up on 80 SCHEDULED
- [] 8s w/ Halt, To the Rears, Centering Practice, Column Left at Left Shoulder Freeze-Every-2, Full Column Left
- [] 8:36 a.m. Moving to Floor from Practice Areas
- [] 8:42 a.m. (6 MINS BEFORE REAL SHOW TIME) Rolling Up to Floor
- [] 8:48 a.m. REGULATION PERFORMS
- [] 9:00 a.m. Team Concludes Performance, Moves to Room, Changes Out
- [] 9:20 a.m. Hair Hodges
- [] TBD a.m. LUNCH
- [] 11:30 a.m. Watson & Best Step Off to Scoring Table w/ CG Rifles for Awards Rehearsal
- [] 1:24 p.m. Nap Block
- [] 2:00 p.m. (~24 MINS BEFORE Dressing) INSP Warm-Up on 55 SCHEDULED
  - [] 3 Mins. Squad Practice, 3 Mins. Open/Close Ranks, Entry/Open/Close/Exit)
- [] 2:30 p.m. (~60 MINS BEFORE MOVING) Hygiene & Dress Out, Recon/Filming Go
- [] 3:30 p.m. (~18 MINS BEFORE REAL SHOW TIME) Moving to Floor
- [] **3:48 p.m. INSPECTION** PERFORMS
- [] 4:00 p.m. Team Concludes Performance, Moves to Room, Changes for Pictures

Picture Uniform: TBA

• [] 4:30 p.m. - Team Picture

**Practice Uniform:** Silver, Black Shorts & Practice Corframs

- [] AFTER PICTURES p.m. Practice on 80 SIGN UP and 55 SIGN UP
  - [] EX: 3 Mins. Individual, Ho'i (2x Team), INSP (Sectionals, 1-2x Team), HM (Sectionals, 1-2x Team), MJ into DK (Sectionals, 1-2x Team), Lightning (Sectionals), Catch-On (1x Team), Full Card
- [] CG: Sync-Up on Met, 8s (2x Normal, 2x Eyes Right), Left Freeze-on-4 (2x), Left Freeze-on-8 (2x), Right Freeze-on-4 (2x), Right Freeze-on-8 (2x), Countermarch from Halt (2x), Countermarch on March (2x), Full Card
- [] AFTER PRACTICE p.m. Practice Concludes, Back to Hotel
- [] AS EARLY AS POSSIBLE Lights Out

## Sunday, 5 May 2024

**ATTIRE TO PACK**: GREEN Jersey, OG Jersey, Jeans, Black Shorts, Normal Shoes, Practice Corframs, Nondescript Civilian Attire

Competing Cadets When Not In Uniform: GREEN Jersey (Females in OG) & Jeans

- [] a.m. BEST ROOM Arrives to Ocean Center
- [] a.m. FEMALE HAIR
- [] a.m. Female Hair Preparation Begins
- [] AFTER WAKE UP BREAKFAST (Females Eat As Available)
- [] a.m. Team Meet in Lobby
- [] a.m. Team Depart Hotel
- [] a.m. Team Arrives to Ocean Center
- [] 6:50 a.m. COLOR GUARD Meet in Lobby
- [] 7:05 a.m. COLOR GUARD Depart Hotel
- [] 7:25 a.m. COLOR GUARD Arrive to Ocean Center
- [] 7:36 a.m. (~48 MINS BEFORE WARM UP) Hygiene & Dress Out, Recon/Filming Go
- [] 8:30 a.m. (~24 MINS BEFORE SHOW TIME) CG Warm-Up on CG FLOOR SCHEDULED
  - [] Sync-Up on Met, 8s (2x Normal, 2x Eyes Right), Left Freeze-on-4 (2x), Left Freeze-on-8 (2x), Right Freeze-on-4 (2x), Right Freeze-on-8 (2x), Countermarch from Halt (2x), Countermarch on March (2x)
- [] 8:48 a.m. Moving to Floor from Practice Areas
- [] 8:54 a.m. (6 MINS BEFORE REAL SHOW TIME) Rolling Up to Floor
- [] 9:00 a.m. COLOR GUARD PERFORMS
- [] 9:12 p.m. Team Concludes Performance, Moves to Room, Changes Out
- [] 9:36 a.m. (~48 MINS BEFORE WARM UP) Hygiene & Dress Out, Recon/Filming Go
- [] 10:15 a.m. (~36 MINS BEFORE MOVING TIME) EX Warm-Up on SMALL FLOOR SIGN UP
  - [] 3 Mins. Individual, Ho'i (2x Team), INSP (Sectionals, 1-2x Team), HM (Sectionals, 1-2x Team)

- [] 10:30 a.m. EX Warm-Up on BIG FLOOR SCHEDULED
  - [] MJ into DK (Sectionals, 1-2x Team), Lightning (Sectionals), Catch-On (1x Team)
- [] 10:48 a.m. Moving to Floor from Practice Areas
- [] 10:54 a.m. (6 MINS BEFORE REAL SHOW TIME) Rolling Up to Floor
- [] 11:00 a.m. EXHIBITION PERFORMS
- [] 11:12 a.m. Team Concludes Performance, Moves to Room, Changes Out
- [] AFTER CHANGE OUT Pack Out of Room
- [] AFTER PACK-OUT UNTIL 5:45 p.m. LUNCH, Free Time TBD, DINNER
- [] SOMETIME BETWEEN 3 and 5:45 DRILL & CHILL WITH FRIENDS BEHIND THE HILTON

## Booth Browsing: Nondescript Civilian Attire

- [] 5:45 p.m. Hygiene Time at Hotel
- [] 6:15 p.m. Watson/Best Dress Out
- [] 6:30 p.m. Team Dress Out for Awards
- [] 6:45 p.m. Watson/Best to OC for Rehearsal
- [] 7:00 p.m. Awards Rehearsal
- [] 7:15 p.m. All Cadets Staged to Move Across Street
- [] 7:30 p.m. Doors Open for Awards
- [] 8:00 p.m. Awards Begin
- [] Way Too Late Awards Ceremony Concludes
- [] After Pictures Move to Hotel
- [] Late Late Lights Out